MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE; HUMIDIFIER NEBULIZER KIT

VYAIRE MEDICAL AIRLIFE; HUMIDIFIER NEBULIZER KIT
Model Number NEB KIT W ADAPTER STERILE WATER 1000 ML
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample device is not available for analysis.Additionally, no photo was available.No investigation can be performed and the defect could not be confirmed.Therefore, root cause of failure could not be determined.
 
Event or Problem Description
The customer reported that during use on patient their nebulizer kit's mists works fine initially but when they turn off the flow and restarted it again it does not work anymore.No patient harm was reported.

Brand Name
AIRLIFE
Common Device Name
HUMIDIFIER NEBULIZER KIT
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9578747
Report Number8030673-2020-00067
Device Sequence Number14223015
Product Code CCK
UDI-Device Identifier10885403199141
UDI-Public(01)10885403199141(11)20190820(10)0004110253
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER STERILE WATER 1000 ML
Device Catalogue NumberCK0010
Device Lot Number4110253
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;